# SDR DALA2016103108000

- Difficulty date: February 13, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,974 hours, 18,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED ON LOWER SURFACE AT EDGES.  MAINTENANCE FABRICATED PANEL 140CF IAW DWG 453A2610, SRM 51-40-05, 51-00-01.
